# SDR UIEA2025022700176

- Difficulty date: March 1, 2025
- Submitted: March 3, 2025
- Operation: Air carrier
- Aircraft: N480MC
- Make and model: Boeing 747422
- Aircraft serial: 28812
- Aircraft time: 81,302 hours, 9,722 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Disconnected
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FND L2 ENTRY EMERGENCY POWER RESERVOIR PRESSURE LINE NOT CONNECTED.( 1. IAW AMM TASK 52-11-06-404-015 REV 112 INSTALL THE PRESSURE LINE. 2. COND CHECK NORMAL. )
